liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
A Jordan algebra approach to the cubic eiconal equation
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-8422-6140
2014 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 419, 34-51 p.Article in journal (Refereed) Published
Abstract [en]

We establish a natural correspondence between (the equivalence classes of) cubic solutions of a cubic eiconal equation and (the isomorphy classes of) cubic Jordan algebras.

Place, publisher, year, edition, pages
Elsevier, 2014. Vol. 419, 34-51 p.
Keyword [en]
Cubic Jordan algebras; Springer's construction; Eiconal equation
National Category
Algebra and Logic Mathematical Analysis
URN: urn:nbn:se:liu:diva-109083DOI: 10.1016/j.jalgebra.2014.06.039ISI: 000342117200002ScopusID: 2-s2.0-84906251459OAI: diva2:736317
Available from: 2014-08-06 Created: 2014-08-06 Last updated: 2015-06-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Tkachev, Vladimir
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Journal of Algebra
Algebra and LogicMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 131 hits
ReferencesLink to record
Permanent link

Direct link